MAUDE Adverse Event Report: Terumo BCT Trima Accel; TRIMA ACCEL PLATELET, PLASMA, RBC SET

Terumo BCT Trima Accel; TRIMA ACCEL PLATELET, PLASMA, RBC SET
Catalog Number 4824062
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction

Brand Name
Trima Accel
Common Device Name
TRIMA ACCEL PLATELET, PLASMA, RBC SET
Manufacturer (Section D)
Terumo BCT
lakewood CO 80215
Manufacturer (Section G)
Terumo BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
kristi edgington
10810 w. collins ave
lakewood, CO 80215
MDR Report Key50937692
Report Number1722028-2026-00126
Device Sequence Number15886318
Product Code GKT
UDI-Device Identifier05020583824065
UDI-Public05020583824065
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4824062
Device Lot Number2508181342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown